Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 14 (2007), pp. 29-39. Download full version Download PDF PDF (180 KB)
Received on 31. May
Accepted on 3. December 2007
Published online on 1. December 2010

A Note on an Example of use of Fuzzy Preference Structures
by Dana Hliněná and Peter Vojtáš

Abstract
Keywords
multicriteria optimization, preference structures, fuzzy preference structures, fuzzy logic programming.
Mathematics Subject Classification
(2000) 68T30, 68T05, 03E72.
BibTeX reference
@ARTICLE{aumb1403,
  author = {Dana Hliněná},
  author = {Peter Vojtáš},
  title = {A Note on an Example of use of Fuzzy Preference Structures},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2007},
  volume = {14},
  pages = {29--39},
  isbn = {80-8083-039-8}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016